Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 583156, 23 pages
http://dx.doi.org/10.1155/2012/583156
Research Article

Carleson Measure and Tent Spaces on the Siegel Upper Half Space

College of Mathematics, Qingdao University, Qingdao 266071, China

Received 22 April 2012; Accepted 31 October 2012

Academic Editor: Natig Atakishiyev

Copyright © 2012 Kai Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. R. Adams, “A note on Choquet integrals with respect to Hausdorff capacity,” in Function Spaces and Applications (Lund, 1986), vol. 1302 of Lecture Notes in Mathematics, pp. 115–124, Springer, Berlin, Germany, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. D. R. Adams, “Choquet integrals in potential theory,” Publicacions Matemàtiques, vol. 42, no. 1, pp. 3–66, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. D. R. Adams, “Weighted capacity and the Choquet integral,” Proceedings of the American Mathematical Society, vol. 102, no. 4, pp. 879–887, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. R. R. Coifman, Y. Meyer, and E. M. Stein, “Some new function spaces and their applications to harmonic analysis,” Journal of Functional Analysis, vol. 62, no. 2, pp. 304–335, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton University Press, Princeton, NJ, USA, 1993.
  6. G. Dafni and J. Xiao, “Some new tent spaces and duality theorems for fractional Carleson measures and Qα(n),” Journal of Functional Analysis, vol. 208, no. 2, pp. 377–422, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. R. Aulaskari, D. Girela, and H. Wulan, “Qp spaces, Hadamard products and Carleson measures,” Mathematical Reports, vol. 2, no. 4, pp. 421–430, 2000. View at Google Scholar · View at Zentralblatt MATH
  8. R. Aulaskari, D. A. Stegenga, and J. Xiao, “Some subclasses of BMOA and their characterization in terms of Carleson measures,” The Rocky Mountain Journal of Mathematics, vol. 26, no. 2, pp. 485–506, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. Essén, S. Janson, L. Peng, and J. Xiao, “Q spaces of several real variables,” Indiana University Mathematics Journal, vol. 49, no. 2, pp. 575–615, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Z. Wu and C. Xie, “Decomposition theorems for Qp spaces,” Arkiv för Matematik, vol. 40, no. 2, pp. 383–401, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. J. Xiao, Holomorphic Q Classes, vol. 1767 of Lecture Notes in Mathematics, Springer-Verlag, Berlin, Germany, 2001. View at Publisher · View at Google Scholar
  12. G. B. Folland, Harmonic Analysis in Phase Space, vol. 122 of Annals of Mathematics Studies, Princeton University Press, Princeton, NJ, USA, 1989.
  13. G. Jia, P. Zhao, and X. Yang, “BMO spaces and John-Nirenberg estimates for the Heisenberg group targets,” Journal of Partial Differential Equations, vol. 16, no. 3, pp. 204–210, 2003. View at Google Scholar · View at Zentralblatt MATH
  14. H. Liu and Y. Liu, “Refinable functions on the Heisenberg group,” Communications on Pure and Applied Analysis, vol. 6, no. 3, pp. 775–787, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S. Semmes, “An introduction to Heisenberg groups in analysis and geometry,” Notices of the American Mathematical Society, vol. 50, no. 6, pp. 640–646, 2003. View at Google Scholar · View at Zentralblatt MATH
  16. J. Orobitg and J. Verdera, “Choquet integrals, Hausdorff content and the Hardy-Littlewood maximal operator,” The Bulletin of the London Mathematical Society, vol. 30, no. 2, pp. 145–150, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH